# SDR ASAA2019072430200

- Difficulty date: July 24, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,737 hours, 11,825 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT AT GATE LEFT PACK LIGHT ILLUMINATED. RAN QRH CHECKLIST AND PACK LIGHT EXTINGUISHED AFTER PRESSING TRIP RESET. PACK RESUMED NORMAL OPERATIONS. GROUNDED - YES. PERFORMED FIM 21-53 TASK 803 INTIAL EVAL PACK LIGHT RESET AND REMAINS OUT DETERMINED TO BE INTERMITTENT FAULT. OKAY FOR SERVICE.
